# SDR DL72S952572

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1010-1017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OB SIDE OF STGR 29L STA 1010 TO 1017, OB SIDE OF STGR 29L IS CRACKED AT STA 1012.  REPAIRED PER SRM 53-10-3.
